# SDR USAA2009092592630

- Difficulty date: September 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Bs 787 S8-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE FRAME AT BS 787 BETWEEN S8R TO S9R.  REPAIRED FUSELAGE FRAME AT BS 787 BETWEEN S8R TO S9R IAW REPAIR NR 53-10-20E.  (K)
